# SDR UHLA2014043000336

- Difficulty date: April 30, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 25,216 hours, 15,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR GUST LOCK NEEDS LUBE. CLEANED AND REMOVED DIRT AND DEBRIS FROM L1 DOOR LATCH ASSY, OPS CHECKED IAW CMM 52-11-22.
